# SDR AALA20020295

- Difficulty date: March 10, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AAP3274A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1523 - DURING CLIMB-OUT ORD, EMERGENCY EXIT LIGHT BATTERY CHARGER LIGHT ILLUMINATED.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
